# SDR DLM90981689

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Engine: Iae V2528D5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Component: 2460170
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE FIRE LIGHT FLICKERS.  ON SHORT, FINAL FIRE WARNING 4 TIMES UNTIL LANDING.  REPLACED ELEMENT.
